Doctor insights on:
Zoloft Side Effects Night Sweats
Night sweats may be a sign of an overactive thyroid, vitamin d deficiency, or a more serious problem like hodgkin's disease. The most common cause is probably just a heavy mattress and a warm room. The result is the same: waking up overheated and sweaty. Some people have a problem with sweating not just at night. ...Read more
I've been having night sweats. I'm on Zoloft (sertraline) for anxiety, i drink occasionally and i don't work out. I keep it cool in my room. What's the cause?
Many possiblities: As my colleague dr. Ali said, zoloft (sertraline) is known to cause increased sweating & alcohol might also contribute.There are many other possible causes of night sweats, from hyperthyroidism to food allergies to infections (but acute & chronic)to certain cancers (probably not a great thing to tell someone prone to anxiety) but often we can't find the cause.Please discuss with the doc who prescribed zoloft (sertraline). ...Read moreSee 2 more doctor answers
Reoccurent temps of 98.8, night sweats ( i'm on zoloft) sweats and chills. I'm over weight. Swollen lymph nodes throughout neck under 2cm for 2yrs ?
Yes: Night sweats can be a side effect of antidepressants commonly referred to as SNRIs such as Effexor, Pristiq (desvenlafaxine) or Cymbalta. However, other antidepressants can also cause this. If you are having this side effect, please tell your doctor so that you can find a solution or another medication which may work better for you. ...Read more
Been on celexa (citalopram) for 2 years & no side effects until the past 3 months drenching night sweats. Could this be celexa (citalopram)? Why would it just start now?
I've started prazosin (abt 2 wks) and have been suffering from frequent urination and night sweats. Are these common side effects and will they stop?
Prazosin effects: I understand your distress. Thank you for informing that you are 20 years old. It is not clear –for what condition, you are using Prazosin. It is prescribed for high blood pressure. Frequent urination can be its side effect. At times, it is used for PTSD, which can have symptoms of nightmares and sweating. For traumatic experiences, see a Psychiatrist for Therapy; and discuss other medications ...Read more
I ve been taking sertraline 100mg for several months but in the past 3 weeks have been extremely tired and having night sweats having to change clothe?
Started Zoloft 50mg for anxiety on day 5 woke up very dizzy and felt like vomiting the rest of the night. Will side effects go away or should cut dose?
Don't self-modify!: Most people's side effects do seem to pass but the right thing to do is call the Dr to describe them and work together on any changes. Never quit cold or even cut dose w/o advising Dr of the concern. That can be risky and it's part of their treatment of you to help w/ this sort of thing. Best! ...Read moreSee 1 more doctor answer
Palpable lymphnodes sides of the neck (4 all under 1cm, mobile,soft) U/S seemed benign, stress related night sweats?can lymphoma present in small ln?
Sleep hyperhidrosis, more commonly known as the night sweats, is the occurrence of excessive sweating (hyperhidrosis) during sleep. The sufferer may or may not also suffer from excessive perspiration while awake. Sleep hyperhidrosis may occur at any age, but is most commonly ...Read more
- Talk to a doctor live online for free
- Can zoloft cause night sweats?
- What are zoloft side effects?
- Zoloft side effects nausea
- Ask a doctor a question free online
- Zoloft liver side effects
- Zoloft menstrual side effects
- Zoloft negative side effects
- Zoloft dangerous side effects
- Talk to a sleep medicine specialist online for free